A four-wing butterfly attractor from a fully autonomous system


Elwakil A., Ozoguz S. , KENNEDY M.

INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, vol.13, no.10, pp.3093-3098, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 10
  • Publication Date: 2003
  • Doi Number: 10.1142/s0218127403008405
  • Title of Journal : INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
  • Page Numbers: pp.3093-3098

Abstract

A novel system of nonlinear differential equations is proposed. This system is capable of generating a complex four-wing butterfly chaotic attractor by relying on two embedded state-controlled binary switches. Hence, the system is fully autonomous and does not require external forcing to create this attractor. Furthermore, digital logic operations (e.g. AND/OR) performed on the outputs of the two switches are permitted and effectively alter the dynamics of the system. Our findings are validated via experimental results.